# SDR ASAA2014101209361

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,530 hours, 8,196 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 2 ENGINE CONTINUES TO SHOW GREATER THAN EXPECTED DATA SCATTER AND MARGIN LOSS.  INDICATION ERRORS STILL SUSPECT.  ACFT GROUNDED. ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION, REF TASK 77-21-01-200-801-F00.  FOUND RESISTANCE FOR T49-5 S2 PROBE HIGH.  R & R S2 T49-5 PROBE IAW AMM TASK 77-21-01-000-801-F00 AND 77-21-01-400-801-F00.  FOR ENG NR 2.  PERFORMED NR 2 EEC TEST REF AMM TASK 73-21-00-70-804-F00.  TEST PASSED.  NO FAULTS LOGGED.
